# SDR DL72E021035

- Difficulty date: September 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 75,615 hours, 45,786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Smoke
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB IN SAT DUE TO SMOKE IN CABIN.  FOUND RT PACK ACM OUT OF OIL CAUSING SMOKE.  REPLACED RT ACM PER MM CKS OK MCO ALSO REPLACED FLOW MULT PER MM.
